it typically does not, but it may cause headaches rarely. it also depends on how long you've been taking it. if you've been taking it for a month or more, than you should not have any side effects anymore. since you do, please check with your doctor about it!! are you on any other medications?
I have taking it since about a week before Christmas (about a month) and I was taking 1/2 of a .5, 3x a day and then I was given Wellbutrin to try (ugh, lasted 7 days - too much anxiety), then Fluvoxemine, lasted 9 days, same thing) so the doc upped the Klonopin to .5 2x a day and for three mornings I awoke with a migraine (I am prone to them) and then this morning, I had the migraine and vomited - which I am not so prone to. Strange thing this anxiety condition/disease thing. Every treatment seems to me to cause another problem. I guess you just have to pick your poison. I should know this after 11 years - slow learner, I guess.
i am also a migraine sufferer--been so for the past 14-16 years. i take special medication for the migraines, but sometimes they're so bad that nothing will alleviate the pain, and i end up vomiting, just like you! i also have depression and anxiety for which i was prescribed effexor (life saver) and klonopin (wonderful!!!!).
you are on quite a low dose of klonopin actually--only 1mg. a day. you say you've been taking the klonopin since around christmas time. did you get headaches then? was there an increase in the headaches as the dr. increased the klonopin dose? like i said, i read that this drug causes headches very infrequently. but, every "body" is different. please tell your dr. about the symptoms you're experiencing. it's better to put your mind at ease that way, since we, here on the boards, aren't experts in the field...
and you're not a slow learner--often not even drs. know what's going to work!!
please let me know how it goes for you!!!!
Be kinder than necessary,
Because everyone you meet is fighting some kind of battle...
I had been taking Effexor and Klonopin up until September when I stopped them both because of headaches and reflux problems and I really was not feeling all the "up". Then the bottom fell out again, the way it always does when I get off meds, except Effexor was definitely (with the exception of Xanax) the worse med to come off of - for me. So I made it through Sept., Oct., Nov., and almost through Dec. when I could stand it no more and went back on the Klonopin .5 tabs split in half, 3x a day. Then I was okay until I took the new antidepressants (short trial) and the increased Klonopin. I did call my doctor. God bless her, I do not hiccup without calling her when I am on a med. (that really is an exaggeration. I am just cautious). I always feel the need to apologize to any doctor that I decide to name as my primary care physician. I feel like I am quite a caseload. I am going to go back to seeing a counselor (new city, new doctors, etc.) and a psychiatrist. Hopefully all will get straight again. Do you feel you will be on meds forever? How do you do? Is it a roller coaster or a cycle-type thing? Is yours mainly anxiety? How long? I have to figure a way to view your message when typing mine. I have a memory like a sieve.